Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    flexshack is offline Member
    Join Date
    Sep 2001
    Posts
    749

    Unhappy little anxious about clomid use

    hey
    i have heard stories about clomid that make me a little uneasy to say the least. one, is that it causes bad acne as a side effect. two, is the feminine feelings people describe. the emotional rollercoasters people talk about. is this purely depression? is it really that bad? and third, is prostate cancer from its use in men. please someone clear some of this up for me. is this really a hellish experience we must go through in order to fully recover and keep our gains? thanks.

  2. #2
    MBaraso's Avatar
    MBaraso is offline Retired Mod
    Join Date
    Oct 2001
    Location
    Somewhere
    Posts
    7,611
    Best answer I can give you is: You won't know till you try...
    Everyone is effected differently.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •